# SDR MALA090012

- Difficulty date: January 22, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 5,829 hours, 4,997 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM MLI, THE RIGHT GEAR LIGHT STAYED RED AND THEY GOT THE GEAR DISAGREE LIGHT.  THE CREW FOLLOWED THEIR PROCEDURES AND WAS ABLE TO GET THE GEAR DOWN AND LOCKED WITH NORMAL INDICATIONS.  THE FLIGHT RETURNED TO MLI WITHOUT INCIDENT.  CYCLED GEAR NORM/EMERGENCY RETRACTION OPS CHECK GOOD.  CK OP OF FLT CONTROL PRIORITY VALVE.
